# SDR MALA040715

- Difficulty date: September 2, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N516XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2334
- Aircraft time: 12,095 hours, 12,095 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 INSPECTION IN YYC, RT MLG DOOR AFT RECESS IS CRACKED AT FWD INBOARD CORNER.  MAINTENANCE REPAIRED IAW EO A52033.  AIRCRAFT RETURNED TO SERVICE 9/14/04.
